RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lê Hông Vân,

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:132
Abstract pages:1237
Full texts:457
References:178

http://www.mathnet.ru/eng/person18934
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224315

Publications in Math-Net.Ru
2001
1. A. O. Ivanov, A. A. Tuzhilin, Lê Hông Vân, “Nontrivial Critical Networks. Singularities of Lagrangians and a Criterion for Criticality”, Mat. Zametki, 69:4 (2001),  566–580  mathnet  mathscinet  zmath  elib; Math. Notes, 69:4 (2001), 514–526  isi
1990
2. Lê Hông Vân, “Jacobi equations on minimal homogeneous submanifolds in homogeneous riemannian spaces”, Funktsional. Anal. i Prilozhen., 24:2 (1990),  50–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:2 (1990), 125–135  isi
1989
3. Lê Hông Vân, “The minimal $\Phi$-Lagrangian surfaces in almost Hermitian manyfolds”, Mat. Sb., 180:7 (1989),  924–936  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:2 (1990), 379–391  isi
1988
4. Lê Hông Vân, “Minimal surfaces in homogeneous spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 52:2 (1988),  408–423  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:2 (1989), 413–427
1987
5. Lê Hông Vân, A. T. Fomenko, “Test for minimality of lagrangian submanifolds in Kählerian ones”, Mat. Zametki, 42:4 (1987),  559–571  mathnet  mathscinet  zmath; Math. Notes, 42:4 (1987), 810–816  isi
1985
6. Lê Hông Vân, “The growth of a two-dimensional minimal surface”, Uspekhi Mat. Nauk, 40:3(243) (1985),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:3 (1985), 235–236  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020